# SDR UHL2002F00001

- Difficulty date: May 9, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N158SD
- Make and model: Saab SF340A
- Aircraft serial: 340A158
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GECT75A2
- Part serial: LH286
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, SURGED BETWEEN 40 PERCENT TO 70 PERCENT, HAPPENED 3 TIMES.  PILOT DECLARED EMERGENCY RETURNED TO AIRPORT.  MECHANIC CHECKED BIRDCATCHER AND INLETS FOR DAMAGE.  PERFORMED OPS CHECK ON GROUND AND COULD NOT DUPICATE.  TOOK A GPA READING AND READINGS WERE WITHIN LIMITS.  PERFORMED TEST FLIGHT.  TEST FLIGHT WAS SATISFACTORY.  COULD NOT DUPLICATE INITIAL FAULT.  ESTABLISHED NEW DDT.  DUE TO HIGH ITT MARGIN, PLACED AIRCRAFT ON DERIVITIVE POWER.  REMOVED ENGINE IN BED DUE TO HIGH ITT MARGIN.
